# SDR 2007UALA04559

- Difficulty date: November 2, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 49,832 hours, 18,282 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SERVICE REPORTED AFT LT DOOR SLIDE COVER FELL OFF.
